×

Solutions of Ginzburg-Landau equations and critical points of the renormalized energy. (English) Zbl 0845.35052

The motion of vortices of solutions of the initial boundary value problem of the Ginzburg-Landau equation is the main concern of this paper, and the question is studied successfully. There are connections to the complete characterization of asymptotic behavior for vortices (governed by a certain energy functional), given in the book of F. Bethuel, H. Brezis and F. Hélein [Ginzburg-Landau vortices, Birkhäuser, Boston (1994; Zbl 0802.35142)].
Reviewer: A.Göpfert (Halle)

MSC:

35K60 Nonlinear initial, boundary and initial-boundary value problems for linear parabolic equations
35B40 Asymptotic behavior of solutions to PDEs

Citations:

Zbl 0802.35142
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML

References:

[1] Bethuel, F.; Brezis, H.; Helein, F., Ginzburg-Landau vertices (1994), Birkhaüser: Birkhaüser Boston
[2] Bethuel, F.; Brezis, H.; Helein, F., Asymptotics for the minimization of a Ginzburg-Landau functional, Cal. variations and P.D.E., Vol. 1#2, 123-148 (1993) · Zbl 0834.35014
[4] Chen, Y. M.; Lin, F. H., Evaluation of harmonic maps with the Dirichlet boundary condition, Comm. in Analysis and Geometry, Vol. 1#3, 327-346 (1993)
[5] Chen, Y. M.; Struwe, M., Existence and partial regularity for heat flow for harmonic maps, Math. Z, Vol. 201, 83-103 (1989) · Zbl 0652.58024
[9] Neu, J., Vortex dynamics of complex scalar fields, Physics D, Vol. 43, 384-406 (1990)
[10] Pismen, L.; Rubinstein, J., (Coron, J. M.; etal., Dynamics of defects, in nematics, mathematical and physical aspects (1991), Kluwer Pubs) · Zbl 0850.76045
[13] Simon, L., Asymptotics for a class of non-linear evolution equations, with applications to geometric problems, Annals of Math, Vol. 118, 527-571 (1983) · Zbl 0549.35071
[14] Struwe, M., On the asymptotic behavior of minimizers of the Ginsburg-Landau model in 2 dimensions, J. Diff. Int. Eqs, Vol. 7 (1994)
[15] Struwe, M., On the evolution of harmonic maps of Riemannian surfaces, Comment. Math. Helv., Vol. 60, 558-581 (1985) · Zbl 0595.58013
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.